# SDR DHL2005783006

- Difficulty date: October 27, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT, RT DOOR WARNING LT ILLUMINATED S/O PANEL SHOWED RT GEAR DOOR COMPLIED WITH ABNORMAL PROCEDURE LIGHT OUT WITH GEAR HANDLE UP.  CLEANED AND ADJUSTED RT DOOR WARNING SWITCH IAW M/M 32-62-11.  OPS CKS GOOD.
